# SDR 2000UALA00169

- Difficulty date: March 31, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7458U
- Make and model: Boeing 727222
- Aircraft serial: 21912
- Aircraft time: 58,500 hours, 33,526 cycles
- Engine: Pwa JT8D15
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 65727842
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR HAS AN APPROXIMATELY 8 INCHES L SHAPED CRACK IN THE SKIN STARTING FROM THE SMALL RECTANGULAR ACCESS PANEL JUST FORWARD OF THE OUTBOARD END OF THE TRIM TAB.  *S/D*  FATIGUE CRACK.  INSTALLED REPAIR DOUBLER IN CONJUNCTION WITH BEADED DOUBLER REPAIR REF SRM 55-20-3.  REBALANCED ELEV ADDING 3.6 LB-IN.  NEW MOMENT IS 120.9 LB-IN.
